# SDR DALA1157496303

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 94,957 hours, 12,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT LIGHT IN THE UPPER DECK AT THE LEFT DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK. SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
